# SDR AALA20070036

- Difficulty date: January 8, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964814
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 19C INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT 19C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
